American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 60 found      Go to page: 1 2

[31] Rodney Nillsen. Group actions and direct sum decompositions of $L\sp p$ spaces . Proc. Amer. Math. Soc. 106 (1989) 975-985. MR 972237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] A. Pełczyński. Commensurate sequences of characters . Proc. Amer. Math. Soc. 104 (1988) 525-531. MR 962823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Massimo A. Picardello and Tadeusz Pytlik. Norms of free operators . Proc. Amer. Math. Soc. 104 (1988) 257-261. MR 958078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Anthony To Ming Lau and Alan L. T. Paterson. Operator theoretic characterizations of $[IN]$-groups and inner amenability . Proc. Amer. Math. Soc. 102 (1988) 893-897. MR 934862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] J. Marshall Ash, Michael Rains and Stephen Vági. Fourier series with positive coefficients . Proc. Amer. Math. Soc. 101 (1987) 392-393. MR 902561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Anthony To Ming Lau and Alan L. T. Paterson. The exact cardinality of the set of topological left invariant means on an amenable locally compact group . Proc. Amer. Math. Soc. 98 (1986) 75-80. MR 848879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] David L. Ritter. Most Riesz product measures are $L\sp p$-improving . Proc. Amer. Math. Soc. 97 (1986) 291-295. MR 835883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Wolfgang Woess. A short computation of the norms of free convolution operators . Proc. Amer. Math. Soc. 96 (1986) 167-170. MR 813831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Robert L. Pego. Compactness in $L\sp 2$ and the Fourier transform . Proc. Amer. Math. Soc. 95 (1985) 252-254. MR 801333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Edmond E. Granirer. On some properties of the Banach algebras $A\sb p(G)$ for locally compact groups . Proc. Amer. Math. Soc. 95 (1985) 375-381. MR 806074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Joseph Rosenblatt. Translation-invariant linear forms on $L\sb p(G)$ . Proc. Amer. Math. Soc. 94 (1985) 226-228. MR 784168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] James Stewart and Saleem Watson. Which amalgams are convolution algebras? . Proc. Amer. Math. Soc. 93 (1985) 621-627. MR 776191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] F. Ghahramani. Weighted group algebra as an ideal in its second dual space . Proc. Amer. Math. Soc. 90 (1984) 71-76. MR 722417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Ryszard Szwarc. Convolution operators of weak type $(p,\,p)$ which are not of strong type $(p,\,p)$ . Proc. Amer. Math. Soc. 89 (1983) 184-185. MR 706538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Giancarlo Travaglini. The translation invariant uniform approximation property for compact groups . Proc. Amer. Math. Soc. 86 (1982) 410-412. MR 671205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Robert A. Bekes. A closed infinite-dimensional reflexive left invariant subspace of $L\sb{\infty }(G)$ . Proc. Amer. Math. Soc. 85 (1982) 487-488. MR 656130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] G. Crombez. An elementary proof about the order of the elements in a discrete group . Proc. Amer. Math. Soc. 85 (1982) 59-60. MR 647897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Nilgün Arikan. A simple condition ensuring the Arens regularity of bilinear mappings . Proc. Amer. Math. Soc. 84 (1982) 525-531. MR 643742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Hans G. Feichtinger. A characterization of minimal homogeneous Banach spaces . Proc. Amer. Math. Soc. 81 (1981) 55-61. MR 589135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Rolf Wim Henrichs. On one-sided harmonic analysis . Proc. Amer. Math. Soc. 80 (1980) 627-630. MR 587940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Lynette M. Bloom and Walter R. Bloom. Idempotent multipliers on spaces of continuous functions with $p$-summable Fourier transforms . Proc. Amer. Math. Soc. 79 (1980) 441-444. MR 567988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Anthony To Ming Lau and Kelly McKennon. Isomorphisms of locally compact groups and Banach algebras . Proc. Amer. Math. Soc. 79 (1980) 55-58. MR 560583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Hwai Chiuan Wang. A note on Segal algebras on Euclidean spaces . Proc. Amer. Math. Soc. 72 (1978) 513-518. MR 509245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Benjamin B. Wells. Projections from $L\sp{p}(G)$ onto central functions . Proc. Amer. Math. Soc. 59 (1976) 289-290. MR 0425508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Walter R. Bloom. A characterisation of Lipschitz classes on $0$-dimensional groups . Proc. Amer. Math. Soc. 53 (1975) 149-154. MR 0383000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Leonard Y. H. Yap. Nonfactorization of functions in Banach subspaces of $L\sp{1}(G)$ . Proc. Amer. Math. Soc. 51 (1975) 356-358. MR 0404986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Leonede De-Michele and Paolo M. Soardi. Functions which operate in the Fourier algebra of a discrete group . Proc. Amer. Math. Soc. 45 (1974) 389-392. MR 0346419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Samuel E. Ebenstein. $\Lambda (p)$ sets and the exact majorant property . Proc. Amer. Math. Soc. 42 (1974) 533-534. MR 0333592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Edmond E. Granirer. The radical of $L\sp{\infty }(G)\sp{\ast} $ . Proc. Amer. Math. Soc. 41 (1973) 321-324. MR 0326302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Charles F. Dunkl and Donald E. Ramirez. $L\sp{p}$-convolution operators supported by subgroups . Proc. Amer. Math. Soc. 34 (1972) 475-478. MR 0296215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 60 found      Go to page: 1 2